# SDR SWIA200413259

- Difficulty date: May 4, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 4,984 hours, 3,874 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 896
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 4,964 hours, 3,855 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 STAB TRIM WOULD NOT ENGAGE.  REMOVED AND REPLACED HSTA IAW MM 27-42-05, 27-42-01 & 27-40-00.  REPLACED MCU P/N: 7062-3, S/N OFF: 904.  REPLACED STAB ENGAGE PANEL.  P/N: 601R51706-3.  OPS CHECK GOOD.
